SEVERE LEG CRAMPS-NEED HELP NORCO WITDRAWAL HI, IT HAS BEEN ONLY I WEEK SINCE I HAVE DECIDED TO CUT DOWN AND GET OFF OF THE 6 NORCO I HAVE BEEN TAKING FOR 28 MONTHS NOW.I HAD TAPERED DOWN TO 4 THEN 3 THEN 2 THEN 1 AND TODAY I WAS NOT TAKING ANY. TONIGHT I HAVE HORRIBLE LEG PAIN AND CRAMPS. I FEEL LIKE I COULD SMASH THEM WITH W HAMMER! I HAVE BEEN TAKING ATIVAN,AMBIEN,KLONOPIN,TYLENOL PM, HOT TUB, ***UILL,AND MELATONIN.I AM SO DOPED UP I CAN HARDLY WRITE BUT THE PAIN IS KEEPING ME UP. I JUST FOUND AN OLD VICODIN ANDTOOK HALF. MY HUSBAND WOULD BE SO DISAPPOINTED IN ME. I HAD CANCER IN 2003 AND I AM NOW ON ANTI CANCER DRUGS THAT CAUSE JOINT PAIN. SO I WILL PROBABLY NEED SOMETHING IN THE FUTURE FOR THE PAIN.WHAT IS THE SUBOXONE PEOPLE ARE TALKING ABOUT? SHOULD i DO THIS THROUGH A DOCTOR? I STATRED LAST TUESDAY AND SWORE BY TOMORROW I'D BE SKIPPING ALLOVER TOWN. I THINK I AM GETTING WORSE CAUSE ALL ALONG I HAD SMALL AMOUNT OF DOPE IN MY BODY. WHAT ELSE CAN I DO FOR LEG CRAMPS. I'D CHOP MY LOWER LEGS OFF IF I COULD!!!! WHAT OTHER DRUGS CAN I ASK FOR FROM TH DOCTOR? THANK YOU AND GOD BLESS YOU ALL. SHELLEY
Last edited by shelley2977; 02-13-2006 at 01:39 AM.
Reason: BOLD TITLE
First, let's address the "DOPE" issue. I am from AR and the common term for "METH" is "DOPE" here. ***IF*** this is what was in your system, then yes, you will have SEVERE joint pain, mainly in your legs and in your arms, for up to 7 days after the last time you used. If you could give a little more info (like what STREET Drugs you are currently using, in addition to your prescribed medications), then maybe someone can help. My best advice is to leave anything you get from the STREETS on the STREETS, you don't need it.
As far as the pain in your legs, Recuip (a new drug for restless leg syndrome) works really well for me.
Let us know how things go for you today. You'll be in my thoughts...
Christy, Thank You For Responding. I Am Not On Any Street Drugs. I Was Given Norco For Pain After A Surgery 2 Years Ago. The Ativan Was Perscribed For Anxiety,the Ambien For Sleep.the Kolonopin Was Also Perscribed For Anxiety. All These Drugs Are From Last Year. I Am Trying To Get Off The Norco On My Own But The Pain In My Legs Was So Bad Last Night I Am Thinking I Might Need A Doctor To Guide Me Through This Ordeal. This Morning I Feel Good Probably Because I Havea Boayt Load Of The Anxiety Left Inside Me From Last Night. I Do Not Know What Meth Is , Do You Mean Methadone? Anyways, Thanks For Any Advise On The Leg Stuff. Last Night I Ended Up Taking A Tiny Piece Of A Norco Pill And The Leg Pain Went Away.regards, Shelley
Sorry for what you are having to deal with but congrats on trying to get off the norco.i just had some advice on the leg spasms and pain?i suffer from hidious leg spastcity due to spinal cord injury and i also went thru my own addiction issues wayy back when and know about those spasms too.the best thing I have ever tried for the spasms and my now non stop spasticity is epsom salts.I take a cup of this stuff(you can buy it at any drug store)and just dissolve it in a tub full of hot water and soak in it for about a half hour before bed every night.epsom salts are just granulated magnesium(natures little muscle relaxer)this stuff is actually absorbed directly into the skin so it goes right to work on those muscles.this really does help me alot,just to be able to actually sleep.it would be worth a try at least.if this can work on my level of spasticity I am pretty sure it will at least have some affect on yours.good luck.marcia
11-20-01,placement of hardware for failed fusion
9-22-03,removal of cavernous hemangioma that was inside spinal cord. Neuro damage to L hand L leg and R leg.
I think I may have come across a bit rude. For that, I am sorry. I did not mean to imply that you are using STREET drugs. It's just here (in AR), when people refer to DOPE they are talking about METHAMPHETAMINE (also called METH). It is a drug that speeds up a person's body and brain. It is as addictive as cocaine, if not more so, because making it is as easy as going to your local drug store and it is A LOT CHEAPER. Anyway, I am truly sorry for the implication. If I were you, I would certainly talk to a Doctor concering tapering and your leg cramps. I would ask HIM/HER about Recuip...I swear by it. The side effects are drowsiness, dizziness, nausea, etc (just to name a few). They are not that bad (the side effects) because you take the med before you go to sleep (I take mine when I take my Lunesta) and you will usually sleep through the side effects. There are times I wake up feeling sick to my stomach, but those days are few and far between.
Good luck to you, Shelley.
Have a great day!
Sorry to hear of your leg cramps. This is a big symptom of withdrawal off of the Norco. Perhaps a muscle relaxer might help, eating bananas might help (potassium), epsom salts, hot baths, hot tub soaks.... don't think that it will be like this forever. It should be better after a few days. If you can ride it out, I would try to go without more meds for it. Good luck! :-)